# SDR CALA2015032000188

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 68,182 hours, 15,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8711
- Condition: Galled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1640 AT STRINGER 6R HAS DEEP GALLING MARK, IT APPEARS THE LAVATORY ASSEMBLY IS RUBBING AGAINST FRAME.  REPAIRED IAW ECRA 5310-04921 REV B.  SEE LOG PAGE 9878026 FOR DIP, INSPECTION INTERVALS & PERMANENT REPAIR.
